# SDR ASOA2015101213985

- Difficulty date: October 12, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 19,970 hours, 12,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL FS 485-FS 581 IS CORRODED IN MULTIPLE AREAS.  CORROSION ON SEAT RAIL AT 485-581 IS BEYOND ALLOWABLE LIMITS OF SRM SUPPLEMENT 53-31-49.  R & R SIDE SEAT RAIL AT FS 485-FS581 IAW AMM 53-00-49-000-801-A07, 53-00-49-400-801-A07.  COMPLIED WITH ECTC REO 670-53-343 AND GREO 670-53-00-343, REV L AS WRITTEN.  RECEIVED REO 670-53-00-343, REV M COMPLIED WITH ECTC REO 670-53-00-343 AND GREO 670-53-00-343, REV M AS WRITTEN.
